# SDR DALA2024010500169

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 71,839 hours, 33,432 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 DISC: FA REPORTED BURNING RUBBER SMELL AROUND SEATS 20-22. SMELL STARTED IN CLIMB. CONTINUED ON AND OFF THROUGHOUT THE FLIGHT. NO FLIGHT DECK SMELL. C/A: C/W ODI WORK CARD 0550-2002 UP TO STEP 3. ALSO, C/W FIG 3 ( ELECTRICAL, SMOKE/ODOR IN THE MID CABIN- TYPE 9 MISC). ODI CONF CALL W/ MCC COMPLETED. (BV877853). PERFORMED TASK CARD 2100-2005 FROM STEP 1 TO STEP 4 (SS553019). C/W REMAINING STEPS 5-34 W/C 2100-2005. (LP: 5536702)
